I decided to have sex for the first time a few days ago, I have been on the pill for a few years now for other reasons so we didn't use a condom and my hymen has already been broken so i wasn't expecting bleeding. Although i didn't bleed during or right after, I've been spotting for the past two days and now i have some slight breast tenderness and i'm a little crampy. I do not know what this means and Im a little paranoid. Is this due to increased hormone levels? Is there a reason i should be worried???
Posts: 2 | From: ?? | Registered: Mar 2010
| IP: Logged |
Are you nearing the time of your withdrawal bleed? Sometimes just before the withdrawal bleed, women feel some of the same symptoms as a woman on a regular menstrual cycle.
It is also possible that you were nicked during sex (presumably if you engaged in manual sex-- the partner's fingernails can sometimes nick the vagina) and as well, some bleeding can occur if there was not enough lubrication during sex.
I don't believe your hormone levels would surge after having sex. However, do take note that if you haven't already, you should start your routine STI screenings since sex without a condom can make you susceptible to STI transmission.
-------------------- -Kayla Scarleteen Volunteer
"A wise man should consider that health is the greatest of human blessings, and learn how by his own thought to derive benefit from his illnesses." -Hippocrates Posts: 755 | From: United States | Registered: Nov 2007
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.